Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Elements of the theory of invariant and stably invariant sets for differential inclusions

Annotation

In the work there are generalized the results on invariant and stably invariant sets for differential inclusions. There are considered the conditions (in the terms of Lyapunov functions) under which a given set is invariant, weakly invariant, or possesses the property of stability in this or that sense with respect to solutions of non-autonomous differential inclusion with closed-valued right-hand side.

Keywords

differential inclusion; invariant set; weakly invariant set; stably invariant set; Lyapunov functions

Full-text in one file

Download

UDC

517.935

Pages

1333-1341

Received

10.11.2009

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.